MAUDE Adverse Event Report: PHILIPS ULTRASOUND EPIQ ELITE ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND EPIQ ELITE ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 795234
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported their c10-3v transducer had a hole in the lens with exposed electronics.The transducer was associated with the epiq elite ultrasound system at the customer¿s site.This issue was found outside of clinical use.There was no patient or user harm associated with this event.A philips service engineer replaced the transducer to resolve the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
An investigation was performed to determine the cause of the reported problem.It was confirmed the c10-3v transducer had a hole in the lens.It was determined the cause was likely a result of customer misuse.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.

Brand Name
EPIQ ELITE ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key24283760
Report Number3019216-2026-100029
Device Sequence Number8580518
Product Code IYN
UDI-Device Identifier00884838107540
UDI-Public(01)00884838107540
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K200304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number795234
Device Catalogue Number795234
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown